# SDR USAA020247

- Difficulty date: May 31, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 39,819 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOUBLER CRACKED .5 INCH, FORWARD SERVICE DOOR FRAME LOWER CORNER HI-LOCK IN REPAIR DOUBLER.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-70-11.  (M)
